MAUDE Adverse Event Report: TELEFLEX MEDICAL BON GN BR 0 TC-43 2N 48"; SUTURE, ABSORBABLE

TELEFLEX MEDICAL BON GN BR 0 TC-43 2N 48"; SUTURE, ABSORBABLE
Model Number IPN000866
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.The device history review could not be conducted since the lot number was not provided.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
It was reported that the customer loaded bondek suture onto device the bullet broke off suture.Bullet stayed stuck in bottom of device.

Brand Name
BON GN BR 0 TC-43 2N 48"
Common Device Name
SUTURE, ABSORBABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11379384
Report Number3004365956-2021-00059
Device Sequence Number14452160
Product Code GAM
UDI-Device Identifier04026704603930
UDI-Public04026704603930
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K991191
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN000866
Device Catalogue Number833-213
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2021
Initial Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1